MAUDE Adverse Event Report: ICU MEDICAL DELTEC PROPORT PORTS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ICU MEDICAL DELTEC PROPORT PORTS; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4183-24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
A product liability lawsuit was received through a watch service.The lawsuit alleges the following: on or about (b)(6) 2023, the patient's power port-a-cath, 21-4483-24, lot number 3894409 was explanted due to fracture in the catheter resulting in embolization to the right atrium and ventricle of her heart.This device was implanted for the purpose of administering chemotherapy and other treatments associated with stage iii node-positive melanoma of the skin on a lower limb on or about (b)(6) 2020.

Brand Name
DELTEC PROPORT PORTS
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
plymouth, MN 60045
2247062300
MDR Report Key22546462
Report Number3012307300-2025-08572
Device Sequence Number15607018
Product Code LJT
UDI-Device Identifier10610586012778
UDI-Public(01)10610586012778(17)241005(10)3894409
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K994216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Catalogue Number21-4183-24
Device Lot Number3894409
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown